# SDR UALA2011021800844

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,189 hours, 14,242 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 520854
- Part serial: 18
- Condition: Inoperative
- Location: Nr 1 Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC MOTOR GEN DOES NOT TEST.  VALVE OPENS, GEN DOES NOT OPERATE. POS CONTROL UNIT OR GEN.  COMPLIED WITH MEL.  REPLACED HYD MOTOR GENERATOR CONTROL UNIT. OPS NORMAL.
